From last few months I am suffering from Skin disease in my hands and legs finger. Fee years ago it was happened with me also. But a good doctor gave me an injection on that particular area. First I am watching some fluid inside the skin. After coming out the fluid it is getting so hard.
Like the answers? Chat privately with the doctor of your choice
Hi You seem to be having hand and foot eczema. This may be because of various skin conditions. Usually eczema is a recurring skin condition. So it is important to use regularly cream based moisturiser. Your dermatologist may also prescribe steroid creams to help. Please contact a dermatologist who can examine you and prescribe the appropriate skin care products
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.